Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)



On the problem of the 10th discriminant

Author: I. R. Shafarevich
Translated by: B. M. Bekker
Original publication: Algebra i Analiz, tom 25 (2013), nomer 4.
Journal: St. Petersburg Math. J. 25 (2014), 699-711
MSC (2010): Primary 11R29
Published electronically: June 5, 2014
MathSciNet review: 3184622
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is given for Heegner's theorem describing imaginary quadratic fields with class number one.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 11R29

Retrieve articles in all journals with MSC (2010): 11R29

Additional Information

I. R. Shafarevich
Affiliation: Steklov Mathematical Institute, Russian Academy of Sciences, 8 Gubkin str., 119991 Moscow, Russia

Keywords: Quadratic number fields, class numbers, modular functions
Received by editor(s): December 20, 2012
Published electronically: June 5, 2014
Article copyright: © Copyright 2014 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia